Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 758410, 10 pages
http://dx.doi.org/10.1155/2015/758410
Research Article

An Approximation Method for Solving Volterra Integrodifferential Equations with a Weighted Integral Condition

Laboratory of Advanced Materials, Department of Mathematics, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 19 February 2015; Revised 23 April 2015; Accepted 23 April 2015

Academic Editor: Richard I. Avery

Copyright © 2015 A. Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Guezane-Lakoud, N. Bendjazia, and R. Khaldi, “An Approximation Method for Solving Volterra Integrodifferential Equations with a Weighted Integral Condition,” Journal of Function Spaces, vol. 2015, Article ID 758410, 10 pages, 2015. doi:10.1155/2015/758410